Projectively equivariant quantization map

Research output: Contribution to journalArticle

Abstract

Let M be a manifold endowed with a symmetric affine connection Γ. The aim of this Letter is to describe a quantization map between the space of second-order polynomials on the cotangent bundle T* M and the space of second-order linear differential operators, both viewed as modules over the group of diffeomorphisms and the Lie algebra of vector fields on M. This map is an isomorphism, for almost all values of certain constants, and it depends only on the projective class of the affine connection Γ.

Original languageEnglish (US)
Pages (from-to)265-274
Number of pages10
JournalLetters in Mathematical Physics
Volume51
Issue number4
DOIs
StatePublished - Mar 2000

Keywords

  • Modules of differential operators
  • Projective connection
  • Projective structures
  • Quantization

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Projectively equivariant quantization map'. Together they form a unique fingerprint.

  • Cite this